A non-commutative minimally non-Noetherian ring.

Jutta Hausen; Johnny A. Johson

Mathematica Scandinavica (1975)

  • Volume: 36, page 314-317
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Hausen, Jutta, and Johson, Johnny A.. "A non-commutative minimally non-Noetherian ring.." Mathematica Scandinavica 36 (1975): 314-317. <http://eudml.org/doc/166419>.

author = {Hausen, Jutta, Johson, Johnny A.},
journal = {Mathematica Scandinavica},
pages = {314-317},
title = {A non-commutative minimally non-Noetherian ring.},
url = {http://eudml.org/doc/166419},
volume = {36},
year = {1975},

AU - Hausen, Jutta
AU - Johson, Johnny A.
TI - A non-commutative minimally non-Noetherian ring.
JO - Mathematica Scandinavica
PY - 1975
VL - 36
SP - 314
EP - 317
UR - http://eudml.org/doc/166419
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.